# SDR AALA201708029020

- Difficulty date: July 5, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57541452
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT WING NR 3 SPOILER CENTER HINGE FITTING INBOARD LUG AT THE REAR SPAR. REPAIRED CENTER HINGE FITTING PER EA 271676.
